# SDR DXTA2024042211575

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 16,552 hours, 12,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE ROTATES FREELY UNTIL ENGAGING AND DISENGAGING DOORS PINS. IT REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE DOOR. MORE NOTICABLE WHEN OPERATING FROM THE INSIDE. ADJUSTED DOOR PIN SOCKET AS NECESSARY TO FREE UP DOOR OPENING AND CLOSING FORCE. LUBED DOOR PINS. OPS CHECKED GOOD. DONE IAW MM 12-20-52, 52-10-00.  ADJUSTED DOOR PIN SOCKET AS NECESSARY TO FREE UP DOOR OPENING AND CLOSING FORCE. LUBED DOOR PINS. OPS CHECK GOOD. WORK DONE IAW MM 12-20-52, 52-10-00.
